MAUDE Adverse Event Report: HALYARD - IRVINE HOMEPUMP C-SERIES, 270 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

HALYARD - IRVINE HOMEPUMP C-SERIES, 270 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C270020
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device is reported to be available.The device history record for the reported lot number, 0202408899, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 22-aug-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint(b)(4).
 
Event or Problem Description
Fill volume: 201 ml.Flow rate: unknown.Procedure: unknown.Cathplace: peripheral inserted central catheter (picc).It was reported that a pump dispensed all the medication in 72-hours, instead of 96-hours.The device failed to infuse over the expected period.The pump was dispensed and administered on (b)(6)2017, and fully infused it¿s contents over 72-hours, not 96 hours.Additional information received 03-aug-2017.No reported injury or medical intervention required from the incident.The patient's condition was reported as " unaffected".No additional information was provided.
 
Additional Manufacturer Narrative
One device was received empty.A baxa repeater pump was used to refill the pump with 100ml of 0.9% saline.After opening the pinch clamp no infusion was observed at the distal luer.A syringe was attached to the distal luer and negative pressure applied for a few minutes, no infusion was seen.The tubing was cut between the distal luer and glass orifice and no infusion was observed.The tubing was cut between the filter and glass orifice and infusion was observed.The pump tubing was again cut between the bladder and filter and infusion was observed.The male and female luers were used with cyclohexnone to bond the tubing back together.The pump was placed into a heated incubator at 88 degrees for 31-hours.After removing the pump from the incubator no infusion was observed.The tubing was disconnected from the bladder and connector to a pressure transducer set to 15 psi for 1 hours and no infusion was observed.The glass orifice was observed under magnification and found crystalized mediation.The investigation summary concluded that the pump did not infuse due to crystallized medication in the glass orifice.Attempts to rehabilitate the pump were not successful.The fast flow as reported by the customer was not able to be evaluated.All information reasonably known as of (b)(6) 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 07-dec-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
HOMEPUMP C-SERIES, 270 ML, 2 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6819917
Report Number2026095-2017-00151
Device Sequence Number41343
Product Code MEB
UDI-Device Identifier30680651135668
UDI-Public30680651135668
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Expiration Date09/30/2018
Device Model NumberC270020
Device Catalogue Number101356602
Device Lot Number0202408899
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2017
Initial Date Received by Manufacturer 08/02/2017
Supplement Date Received by Manufacturer11/21/2017
12/11/2017
Initial Report FDA Received Date08/25/2017
Supplement Report FDA Received Date12/07/2017
12/22/2017
Patient Sequence Number1
Patient Age79 YR